# SDR USAA2013041500008

- Difficulty date: April 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 56,089 hours, 20,902 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

APU FIRE REPORTED BY AIRCRAFT DURING TAXI OUT, DISCHARGED FIRE BOTTLE TO EXTINGUISH.  INSPECTED APU AND COMPARTMENT IN ACCORDANCE WITH TROUBLESHOOTING MANUAL 49-00-00-810-848-A, NO DEFECT NOTED.  REPLACED FIRE BOTTLE IN ACCORDANCE WITH AMM 26-22-41.
